MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8323, XXS ALEXIS WND PROT/RET SHRT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES C8323, XXS ALEXIS WND PROT/RET SHRT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8323
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon investigation completion.
 
Event or Problem Description
Name of procedure being performed na (incoming inspection).Detailed description of event: medical leaders po#20-12app.Regarding to po#20-12app, we would like to report that the products did not pass our inspection.Torn packaging - c8323 lot# 1384885 (2 ea).Additional information received via email on 14sep2020 from [name]: the product did not pass the incoming inspection of po#20-12app because of torn packaging.Details are shown on the attached file.Patient status: na.Type of intervention: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a hole in the tyvek of the pouch.Based on the condition of the returned unit, the hole in the pouch was caused by contact with an object, which likely occurred while the product was being handled.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [name] po#(b)(4).Regarding to po#(b)(4), we would like to report that the products did not pass our inspection as attached.Torn packaging - c8323, lot# 1384885 (2 ea).Additional information received via email on 14sep2020 from [name]: the product did not pass the incoming inspection of po#(b)(4) because of torn packaging.Details are shown on the attached file.Patient status: na.Type of intervention: na.

Brand Name
C8323, XXS ALEXIS WND PROT/RET SHRT 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10623837
Report Number2027111-2020-00571
Device Sequence Number16795569
Product Code KGW
UDI-Device Identifier00607915132941
UDI-Public(01)00607915132941(17)230422(30)01(10)1384885
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/22/2023
Device Model NumberC8323
Device Catalogue Number101432601
Device Lot Number1384885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1